# SDR GTIA201904223294

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 51,523 hours, 24,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK FUME SMELL WITH AMP BLEED ON, AT GATE NO ENGINE RUNNING-PERFORMED TSM 05-50-00 CABIN ODOR OR SMOKE IDENTIFICATION.
